Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 717124, 13 pages
http://dx.doi.org/10.1155/2012/717124
Research Article

On Some Pursuit and Evasion Differential Game Problems for an Infinite Number of First-Order Differential Equations

1Department of Mathematics, Universiti Putra Malaysia, Serdang, 43400 Selangor, Malaysia
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, 43400 Selangor, Malaysia

Received 25 January 2012; Accepted 6 May 2012

Academic Editor: Debasish Roy

Copyright © 2012 Abbas Badakaya Ja'afaru and Gafurjan Ibragimov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Friedman, Differential Games, Wiley-Interscience, New York, NY, USA, 1971.
  2. R. Isaacs, Differential Games, John Wiley & Sons, New York, NY, USA, 1965.
  3. N. N. Krasovskiĭ and A. I. Subbotin, Game-Theoretical Control Problems, Springer, New York, NY, USA, 1988.
  4. J. Lewin, Differential Games, Springer, London, UK, 1994.
  5. L. A. Petrosyan, Differential Games of Pursuit, Petersburg State University press, 1993.
  6. L. S. Pontryagin, Collected Works, Nauka, 1988.
  7. G. I. Ibragimov, “A problem of optimal pursuit in systems with distributed parameters,” Journal of Applied Mathematics and Mechanics, vol. 66, no. 5, pp. 719–724, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. G. I. Ibragimov, “Damping of an oscillation system in presence of disturbance,” Uzbek Mathematical Journal, no. 1, pp. 34–45, 2005. View at Google Scholar
  9. Y. S. Osipov, “The theory of differential games in distributed-parameter systems,” Doklady Akademii Nauk SSSR, vol. 223, no. 6, pp. 1314–1317, 1975. View at Google Scholar
  10. N. Y. Satimov and M. Tukhtasinov, “On some game problems for first-order controlled evolution equations,” Differentsial'nye Uravneniya, vol. 41, no. 8, pp. 1114–1121, 2005. View at Google Scholar
  11. N. Y. Satimov and M. Tukhtasinov, “Game problems on a fixed interval in controlled first-order evolution equations,” Mathematical Notes, vol. 80, no. 4, pp. 578–589, 2006. View at Google Scholar
  12. N. Y. Satimov and M. Tukhtasinov, “On game problems for second-order evolution equations,” Russian Mathematics, vol. 51, no. 1, pp. 49–57, 2007. View at Google Scholar
  13. M. Tukhtasinov, “On some problems in the theory of differential pursuit games in systems with distributed parameters,” Journal of Applied Mathematics and Mechanics, vol. 59, no. 6, pp. 979–984, 1995. View at Publisher · View at Google Scholar
  14. M. Tukhtasinov and M. S. Mamatov, “On pursuit problems in controlled distributed parameters systems,” Mathematical Notes, vol. 84, no. 2, pp. 256–262, 2008. View at Google Scholar
  15. O. A. Ladyzhenskaya, Boundary-Value Problems of Matahematical Physics, Nauka, Moscow, Russia, 1973.
  16. G. I. Ibragimov and M. H. Risman, “A differential game of evasion from many pursuers,” Malaysian Journal of Mathematical Sciences, vol. 2, no. 3, pp. 49–58, 2008. View at Google Scholar · View at Scopus
  17. G. I. Ibragimov and M. H. Risman, “Pursuit and evasion differential games in Hilbert space,” International Game Theory Review, vol. 12, no. 3, pp. 239–251, 2010. View at Publisher · View at Google Scholar
  18. G. I. Ibragimov and A. B. Ja’afaru, “On existence-uniqueness of solution to countable number of first-order differential equations in the space l2,” Journal of Applied Sciences Research, vol. 7, no. 12, pp. 1860–1864, 2011. View at Google Scholar